# SDR AALA202409208695

- Difficulty date: September 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,128 hours, 15,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 114A811220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR THRESHOLD SUPPORT ANGLE AT STA 318, LBL 61. REPLACED SUPPORT ANGLE PER 51-00-05-1.
